# SDR KBMA88728

- Difficulty date: April 18, 2001
- Submitted: May 21, 2001
- Operation: General aviation
- Aircraft: N270SH
- Make and model: Snias AS350BA
- Aircraft serial: 1864
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Bolt
- Part number: 22201BC060016L
- Condition: Sheared
- Location: Vertical Stab
- Part time: 7,704 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOLTS SHEARED, INSTALLED NEW BOLTS AS REQUIRED.
